Alert archive / Florida / Small Craft Advisories in 2018

Small Craft Advisory 9, NWS Key West, FL

January 29, 2018

NWS Key West, FL issued this small craft advisory at Jan 29, 2018, 10:19 PM EST. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2018, 10:19 PM EST (03:19 UTC)
Expired
Jan 31, 2018, 5:00 PM EST
In force
43 hr
Issued by
NWS Key West, FL

The text

As transmitted.

238 
WHUS72 KKEY 300319
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1019 PM EST Mon Jan 29 2018

GMZ031>035-042>044-052>055-072>075-301130-
/O.NEW.KKEY.SC.Y.0009.180130T0319Z-180130T2200Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1019 PM EST Mon Jan 29 2018

...SMALL CRAFT ADVISORY IN EFFECT...

The National Weather Service in Key West has issued a Small Craft
Advisory. 

* WINDS...Northwest to north winds near 20 knots will turn north
  at 20 to 25 knots on most Keys coastal waters. Subsequently, a
  Small Craft Advisory is in effect for all of our marine 
  district including Florida Bay. 

* WAVES/SEAS...Seas will build to as high as 9 feet on the outer
  Gulf waters southward to portions of the western Straits of 
  Florida. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$

APA
6 follow-up statements
105 
WHUS72 KKEY 300930
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
430 AM EST Tue Jan 30 2018

GMZ031>035-042>044-052>055-072>075-301530-
/O.EXT.KKEY.SC.Y.0009.000000T0000Z-180131T1000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
430 AM EST Tue Jan 30 2018

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...North to northeast winds near 25 knots are expected
  across most Florida Keys coastal waters today.

* WAVES/SEAS...Seas of 7 to 10 feet are likely in much of the
  Straits of Florida and portions of the extreme southeastern Gulf
  of Mexico beyond five fathoms. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.
&&

$$

Kasper
884 
WHUS72 KKEY 301516
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1016 AM EST Tue Jan 30 2018

GMZ031>035-042>044-052>055-072>075-302200-
/O.CON.KKEY.SC.Y.0009.000000T0000Z-180131T1000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1016 AM EST Tue Jan 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Sustained north to northeast surface winds of 20 to 25
  knots, with occasional gusts near 30 knots, will prevail this 
  afternoon. 

* WAVES/SEAS...Seas as high as 10 feet expected in the Gulf
  Stream.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially those
with smaller vessels...should avoid operating in these conditions.

&&

$$
BS
101 
WHUS72 KKEY 302207
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
507 PM EST Tue Jan 30 2018

GMZ031>035-042>044-052>055-072>075-310615-
/O.CON.KKEY.SC.Y.0009.000000T0000Z-180131T1000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
507 PM EST Tue Jan 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Sustained north to northeast surface winds of 20 to 25
  knots, with occasional gusts near 30 knots, will prevail
  tonight.  

* WAVES/SEAS...Seas as high as 8 feet expected in the Gulf Stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially those
with smaller vessels...should avoid operating in these conditions.

&&

$$

BS
305 
WHUS72 KKEY 310322
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1022 PM EST Tue Jan 30 2018

GMZ031>035-042>044-052>055-072>075-311000-
/O.CON.KKEY.SC.Y.0009.000000T0000Z-180131T1000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1022 PM EST Tue Jan 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...North to northeast winds near 20 knots will prevail
  except 20 to 25 knots on most of our marine district overnight.
 
* WAVES/SEAS...Seas as high as 8 feet expected in the Gulf 
  Stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially 
those with smaller vessels...should avoid operating in these 
conditions.

&&

$$

APA
483 
WHUS72 KKEY 310930
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
430 AM EST Wed Jan 31 2018

GMZ031>035-042>044-052>055-072>075-311530-
/O.EXT.KKEY.SC.Y.0009.000000T0000Z-180131T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
430 AM EST Wed Jan 31 2018

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...North to northeast winds between 20 and 25 knots this
  morning, will turn northeast to east and decrease to near 20
  knots in many areas this afternoon.

* WAVES/SEAS...Seas up to 8 feet are expected in the Straits of
  Florida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.
&&

$$

Kasper
825 
WHUS72 KKEY 311511
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1011 AM EST Wed Jan 31 2018

GMZ031-311615-
/O.CAN.KKEY.SC.Y.0009.000000T0000Z-180131T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
1011 AM EST Wed Jan 31 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Key West has cancelled the Small
Craft Advisory, which was in effect for the coastal waters of
Florida Bay. Be that as it may, small craft are urged to exercise
caution this afternoon due to sustained northeast surface winds of
15 to 20 knots. 

$$

GMZ032>035-042>044-052>055-072>075-312200-
/O.EXT.KKEY.SC.Y.0009.000000T0000Z-180131T2200Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1011 AM EST Wed Jan 31 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Sustained northeast surface winds near 20 knots, with
  frequent gusts near 25 knots will prevail this afternoon. 

* WAVES/SEAS...Seas as high as 8 feet expected in the Gulf Stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially those
with smaller vessels...should avoid operating in these conditions.

&&

$$
BS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 1:40 PM EST, 8 hours 39 minutes earlier.

Area forecast discussion, Jan 29, 1:40 PM EST, 8 hours 39 minutes before
Area Forecast Discussion
National Weather Service Key West FL
140 PM EST Mon Jan 29 2018

.DISCUSSION...
Although instability, moisture, and some lower convergence were
in place today, showers remained scattered for the most part, and
there were only a few thunderstorms earlier today. Winds have
slackened, and have turned to the southwest, and even to the west
over the extreme southeastern Gulf. Temperatures are in the upper
70s along the islands.

Low pressure continues to slowly strengthen off the Carolina coast
this afternoon, with a cold front stretching across central
Florida into the east/southeastern Gulf of Mexico. This front will
steadily advance close to South Florida and the Keys late this
evening, and be driven well south of the area on strong northerly
winds by early Tuesday. Windy conditions will persist through
Tuesday night, remaining northeasterly and breezy through at least
Wednesday. Aside from the short term adjustments made above,
gridded elements were only adjusted very little based on the most
recent GFS and ECMWF solutions. Isolated mostly light showers
should linger through late this evening before they are scoured
away by the advection of drier and cooler air. Then, we should
expect dry conditions through the middle of the week, followed by
only a slight chance of showers from Thursday night onward as low
level moisture returns on deeper easterly flow. A broad and
shallow upper level trough pushes to our east by then though.
Another front sags nearby by early Saturday, but the local airmass
does not cool as much as it will behind this initial front. The
GFS continues to ramp up northeasterly winds by early Saturday,
but has been inconsistent run-to-run in that regard. However,
there is some support from the ECMWF, but that remains delayed and
not as robust on its latest cycle. Do have winds accelerating
from the northeast early this weekend, but not as high nor as
sustained as what we can expect tomorrow through Wednesday.

&&

.MARINE...
Hope you enjoyed the reprieve of windy conditions across the
waters surrounding the Florida Keys, if you had the chance to get
out this afternoon. Recreational boating conditions will
deteriorate across all waters surrounding the Florida Keys from
late this evening through the overnight period as the cold front
is driven through. There is little doubt to this, so will headline
a small craft advisory for the bulk of the waters on the upcoming
afternoon coastal waters issuance, save for Florida Bay which will
be headlined with an exercise caution for small craft. Don't be
surprised if an advisory becomes necessary there as well later
this evening. These conditions are expected at least into early
Wednesday before winds turn more to the east, but only slowly
diminish. Another bout of fresh/strong winds are expected by
early Saturday, but these should not be as high as those through
the middle of the week or last quite as long.

&&

.AVIATION...
Isolated showers remain possible this evening and the early
overnight hours, briefly affecting the visibilities at the
terminals. Otherwise, winds will continue to turn clock-wise today
at 5 to 10 kts. After sunset, winds will slowly pickup and should
be 10 to 15 knots from the north after midnight and cloud bases
will be near 2 kft.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  64  70  60  70 / 20 -  -  -
Marathon  64  70  60  70 / 20 -  -  -

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...Small Craft Advisory GMZ032>035-042>044-052>055-072>075.

&&

Public/Marine/Fire...04
Aviation/Nowcasts....KN
Data Collection......DR

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Jan 29, 10:18 AM EST, 12 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Key West FL
1018 AM EST Mon Jan 29 2018

FLZ076>078-GMZ031>035-042>044-052>055-072>075-301100-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1018 AM EST Mon Jan 29 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A few thunderstorms are possible in the Florida Keys this
afternoon, and over the surrounding nearshore and offshore coastal
waters. The primary hazard will be ground to surface lightning
strikes.

A Small Craft Advisory likely will be required tonight for the
Straits of Florida, as well as Hawk Channel, and the extreme
southeastern Gulf of Mexico.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A Small Craft Advisory likely will be required for Keys coastal
waters from Tuesday through Wednesday night, and again from
Friday night through Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Nearby

Small Craft Advisories in Florida, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.